Per citar aquest document:
Scopus: 16 cites, Web of Science: 16 cites,
Orbital stability of solitary waves of moderate amplitude in shallow water
Duruk-Mutlubaş, Nilay (University of Vienna. Faculty of Mathematics)
Geyer, Anna (University of Vienna. Faculty of Mathematics)

Data: 2013
Resum: We study the orbital stability of solitary traveling wave solutions of an equation for surface water waves of moderate amplitude in the shallow water regime. Our approach is based on a method proposed by Grillakis, Shatah and Strauss in 1987 [1], and relies on a reformulation of the evolution equation in Hamiltonian form. We deduce stability of solitary waves by proving the convexity of a scalar function, which is based on two nonlinear functionals that are preserved under the flow.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Solitary waves ; Nonlinear stability
Publicat a: Journal of Differential Equations, Vol. 255 Núm. 2 (2013) , p. 254-263, ISSN 0022-0396

DOI: 10.1016/j.jde.2013.04.010

15 p, 281.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-03

   Favorit i Compartir